Vol 4, No 8 (2018)

Vol-4-08-August-2018

Journal for Studies in Management and Planning is a double blind peer reviewed International Journal that provides rapid publication (within a month) of articles in all areas of business and managemant and its applications. The journal welcomes publications of high quality papers on theoretical developments and practical applications inbusiness and management. Original research papers, state-of-the-art reviews, and high quality technical notes are invited for publications.

Send papers to jsmap@edupediapublications.org or editor@edupediapublications.com

Table of Contents

Articles

Mannir ABBA, Dorida, Nneka, UGWU
PDF
1-16
Joshua K. Joshua Onuora, Mrs Nwobodo Azuka Tina
PDF
17-31
Thompson Chidinma Chinenye, Akinfolarin Akinwale Victor
PDF
32-43
Clifford Kipngeno Langat, Eric Koech, Andrew Kiplangat, Yuda Odongo Owino
PDF
44-50
ONUORAH, A.C
PDF
51-71
Augustine Ejiofor Onyishi
PDF
72-88
Tetty Winda Siregar
PDF
89-99
Jahanjeb Ibne Khaled, Rejaul Abedin
PDF
100-110